Show simple item record

dc.contributor.authorZhang, Jing ( )
dc.contributor.authorJi, Chao ( )
dc.date.accessioned2021-10-04T14:50:25Z
dc.date.available2021-10-04T14:50:25Z
dc.date.issued2020-07-29
dc.identifier.citationZhang, J., & Ji, C. (2020). Ground state solutions for quasilinear Schrodinger equations with periodic potential. Electronic Journal of Differential Equations, 2020(82), pp. 1-12.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14589
dc.description.abstractThis article concerns the quasilinear Schrödinger equation -Δu - uΔ(u2) + V(x)u = K(x)|u|2‧2*-2u + g(x, u), x ∈ ℝN, u ∈ H1(ℝN), u > 0, where V and K are positive, continuous and periodic functions, g(x, u) is periodic in x and has subcritical growth. We use the generalized Nehari manifold approach developed by Szulkin and Weth to study the ground state solution, i.e. the nontrivial solution with least possible energy.
dc.formatText
dc.format.extent12 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2020, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectQuasilinear Schrödinger equationen_US
dc.subjectNehari manifolden_US
dc.subjectGround stateen_US
dc.titleGround state solutions for quasilinear Schrodinger equations with periodic potentialen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.
dc.description.departmentMathematics


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record